# SDR DALA2017050803676

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 70,339 hours, 52,241 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Frayed
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE CONTAINER AFT DOUBLE D RING HOLD DOWN STRAPS FRAYED.  REPLACED BOTH TAILCONE SLIDE CONTAINER AFT DOUBLE D RING HOLD DOWN STRAPS.
